# SDR 2008UALA01033

- Difficulty date: February 26, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 51,719 hours, 9,718 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND ON EXTERNAL SURFACE OF DOOR 2L FWD LWR CORNER.  SUSPECT EQUIPMENT DAMAGE DUE TO LOADING OR UNLOADING AC. CUT OUT DAMAGE AND ACP HFEC FOR CRACKED FREE INSP. FABRICATED AND INSTALLED DOUBLER WORK IS ACP ON AMECO GFS 21480 AT HMV3.  ACFT OK FOR SERVICE.
